3 doctors weighed in:

When i stand up too fast, or when i'm just waking up i loose my vision. I take a medicine called Vyvanse for my adhd. Do you think this has a lot to do with it? When i stand up or wake up, i just cannot see. So I have to sit back down really fast. I feel

3 doctors weighed in
Dr. Jay Bradley
Ophthalmology - LASIK Surgery
1 doctor agrees

In brief: Vision loss

Your description could be related to low blood pressure, anxiety, or other problems.
This could be signs of a serious medical problem so you should see a regular and eye doctor asap.

In brief: Vision loss

Your description could be related to low blood pressure, anxiety, or other problems.
This could be signs of a serious medical problem so you should see a regular and eye doctor asap.
Dr. Jay Bradley
Dr. Jay Bradley
Thank
Dr. Inna Ozerov
Ophthalmology

In brief: You

You need to see your primary care doctor for proper diagnosis.
Some medications, along with certain medical conditions can cause such symptoms. The proper diagnosis can only be provided by your doctor.

In brief: You

You need to see your primary care doctor for proper diagnosis.
Some medications, along with certain medical conditions can cause such symptoms. The proper diagnosis can only be provided by your doctor.
Dr. Inna Ozerov
Dr. Inna Ozerov
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors